# SDR SWAA2024071194424

- Difficulty date: May 31, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE FWD LWR END OF THE #6 FLAP SUPPORT AFT FAIRING (642BB)<[01] REPAIRED CRACK DAMAGE ON FWD LWR END OF THE #6 FLAP SUPPORT FAIRING 642BB PER EA 24-157-01559.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.;[03] UPDATED MEASUREMENTS TABLE;[04] UPDATED MEASUREMENTS TABLE
